# SDR SWIA202161820

- Difficulty date: August 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON FRAME @FS349.00 BETWEEN STRINGER 26L AND 26R     (C-CHECK RO 10/22/2021)    REPLACED FS349 FRAME SECTION FROM STR 23L TO 24R REF DWG SH690-31350 REV. M AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
